American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49L20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] H. Mitake and H. V. Tran. Weakly coupled systems of the infinity Laplace equations. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jin Feng and Andrzej Święch; with Appendix B by Atanas Stefanov. Optimal control for a mixed flow of Hamiltonian and gradient type in space of probability measures. Trans. Amer. Math. Soc. 365 (2013) 3987-4039.
Abstract, references, and article information   
View Article: PDF

[3] E. N. Barron, L. C. Evans and R. Jensen. The infinity Laplacian, Aronsson's equation and their generalizations. Trans. Amer. Math. Soc. 360 (2008) 77-101. MR 2341994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] N. Caroff and H. Frankowska. Conjugate points and shocks in nonlinear optimal control. Trans. Amer. Math. Soc. 348 (1996) 3133-3153. MR 1344204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia